# SDR ASAA2020072082908

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,007 hours, 14,195 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Part time: 38,141 hours, 11,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT,   EXTINGUISHED FOR MOST OF THE FLIGHT THEN ILLUMINATED AGAIN ON DESCENT THROUGH 8,000. SAT WAS 13'C AT 8000'. GROUNDED - YES. ACCOMPLISHED WHCU BITE IAW FIM 30-41 TASK 801. BITE SHOWS R2 WINDOW SENSOR FAULT LIGHT. ACCOMPLISHED RT WINDOW TAP IAW WDM 30-41-11. REMOVED AND REPLACED R2 WINDOW IAW AMM 56-12-11. OPS AND LEAK CHECKED GOOD.
